# SDR AALA201605139016

- Difficulty date: May 12, 2016
- Submitted: May 16, 2016
- Operation: Air carrier
- Aircraft: N122US
- Make and model: Airbus A320-214
- Aircraft serial: 1298
- Aircraft time: 48,142 hours, 22,520 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 1555
- Condition: Inoperative
- Location: Cabin
- Part time: 50,994 hours, 24,828 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MX.  EMER POWER SUPPLY 11WL INOPERATIVE.  REPLACED POWER SUPPLY & ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK IAW AMM 33-51-38-400-001-A.
